RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 191, Number 3  


Invariant manifolds and Lax pairs for integrable nonlinear chains
I. T. Habibullin, A. R. Khakimova
369
Globally superintegrable Hamiltonian systems
A. Kurov, G. A. Sardanashvily
389
Electrodynamics with charged strings
A. B. Pestov
407
Four-momentum of the field of a point charge in nonlinear electrodynamics
M. B. Ependiev
417
Renormalization group study of the melting of a two-dimensional system of collapsing hard disks
V. N. Ryzhov, E. E. Tareeva, Yu. D. Fomin, E. N. Tsiok, E. S. Chumakov
424
Some solvability problems for the Boltzmann equation in the framework of the Shakhov model
A. Kh. Khachatryan, A. A. Khachatryan
441
Exact Laplace-type asymptotic formulas for the Bogoliubov Gaussian measure: The set of minimum points of the action functional
V. R. Fatalov
456
Averaging of random walks and shift-invariant measures on a Hilbert space
V. Zh. Sakbaev
473
Four competing interactions for models with an uncountable set of spin values on a Cayley Tree
U. A. Rozikov, F. Kh. Khaidarov
503
Critical behavior of a monoaxial chiral helimagnet
A. S. Ovchinnikov, I. G. Bostrem, V. E. Sinitsyn, J. Kishine
518
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019